# SDR DL72W951040

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, AFT STAIRWELL EMERGENCY LIGHTS INOP.  REPLACED BATTERY, OPERATION NORMAL.
